Top answers from doctors based on your search:
Disclaimer

what is loss of taste

A member asked:
Dr. Hanriet Minasian
17 years experience Internal Medicine
Chronic sinusitis?: Loss of taste is the number one symptoms of chronic sinus infection or inflammation. You also need to evaluate any medications because they may also ... Read More
11
11 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 46-year-old member asked:
Dr. Anatoly Belilovsky
34 years experience Pediatrics
Yes.: Clarithromycin in particular causes a taste perversion (everything tastes metallic). Some can also numb the tongue locally, like lidocaine.
A 44-year-old member asked:
Dr. Miriam Sivkin
35 years experience Obstetrics and Gynecology
Many things: One has to consider what exposure you have had in the recent past.
2
2 thanks
A 38-year-old member asked:
Dr. Steven Machtinger
43 years experience Allergy and Immunology
Nasal congestion: Loss of taste can be due to disease of the tongue but is most often due to a simultaneous loss of the sense of smell due to nasal congestion. Nasal co ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Loss of taste: Loss of taste =Ageusia = inability to detect flavors.
A 47-year-old member asked:
Dr. Alan Cohen
38 years experience Psychiatry
Anosmia: Taste is mostly dependent on the sense of smell. Loss of that sense is called anosmia. A very common cause is head trauma, due to shearing of the tiny ... Read More
6
6 thanks
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Depending on the: Cause of the loss of taste the neti pot may be beneficial. It is worth a try.
A member asked:
Dr. John McMahan
47 years experience ENT and Head and Neck Surgery
Loss of Smell and Ta: Many problems may contribute to loss of taste and smell . Sinusitis, nasal polyps, allergies, viruses, vitamin deficiencies, hormone imbalance and eve ... Read More
6
6 thanks
A 92-year-old male asked:
Dr. Anatoly Belilovsky
34 years experience Pediatrics
Depends.: If it is due to something local to the nose, possibly; if the olfactory nerve is damaged, probably not.
A male asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
See yr psychiatrist: This is rare side effect of Risperdal . See your psychiatrist for medication adjustment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month